Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 14, 2014, 3:25 AM CST for 39 counties in Texas. It took effect at Feb 14, 2014, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 3:25 AM CST (09:25 UTC)
- In effect from
- Feb 14, 2014, 10:00 AM CST
- Expired
- Feb 14, 2014, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 39 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 7 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2493 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034 WWUS74 KFWD 140925 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 325 AM CST FRI FEB 14 2014 ...A WIND ADVISORY IS IN EFFECT FROM 10 AM UNTIL 6 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO ATHENS... .A COLD FRONT WILL MOVE ACROSS NORTH TEXAS TODAY AND RESULT IN A NORTH TO NORTHWEST WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 35 MPH. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND SHOULD DECREASE BY SUNSET. TXZ091>095-100>107-115>123-129>135-141>146-156>159-141700- /O.NEW.KFWD.WI.Y.0004.140214T1600Z-140215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 325 AM CST FRI FEB 14 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * LOCATION...ALONG AND NORTHWEST OF A TEMPLE TO ATHENS LINE. * WINDS...NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...FROM 10 AM UNTIL 6 PM. * IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
728 WWUS74 KFWD 141733 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CST FRI FEB 14 2014 ...A WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM TEMPLE TO ATHENS... .A COLD FRONT CONTINUES TO MOVE THROUGH NORTH TEXAS LATE THIS MORNING AND WILL MOVE THROUGH CENTRAL TEXAS THIS AFTERNOON. NORTH TO NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON AND SHOULD DECREASE BY EARLY EVENING. TXZ091>095-100>107-115>123-129>135-141>146-156>159-150000- /O.CON.KFWD.WI.Y.0004.000000T0000Z-140215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1133 AM CST FRI FEB 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * LOCATION...ALONG AND NORTHWEST OF A TEMPLE TO ATHENS LINE. * WINDS...NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...THROUGH 6 PM. * IMPACTS...OUTSIDE OBJECTS THAT ARE NOT SECURED WILL EASILY BE MOVED OR TOSSED IN THESE STRONG WINDS. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. BOATING ON OPEN LAKE WATERS MAY BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
201 WWUS74 KFWD 142358 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 558 PM CST FRI FEB 14 2014 TXZ091>095-100>107-115>123-129>135-141>146-156>159-150100- /O.EXP.KFWD.WI.Y.0004.000000T0000Z-140215T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 558 PM CST FRI FEB 14 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE STRONG NORTHWEST AND NORTH WINDS ARE DIMINISHING QUICKLY AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:14 AM CST, 11 minutes earlier.
Area forecast discussion, Feb 14, 3:14 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 314 AM CST FRI FEB 14 2014 .DISCUSSION... A CHANGE IN THE LONG WAVE PATTERN IS IN PROGRESS ACROSS NORTH AMERICA. THE DEEP LONG WAVE TROUGH OVER THE EASTERN PART OF THE CONTINENT WILL MOVE EAST THIS WEEKEND WITH ZONAL FLOW PREVAILING ACROSS THE CONUS FOR MUCH OF NEXT WEEK. SEVERAL SHORTWAVE TROUGHS MOVING ACROSS THE NORTHERN PART OF THE COUNTRY WILL INDUCE LEE- SIDE CYCLOGENESIS AND THEN DRIVE SEVERAL COLD FRONTS THROUGH NORTH AND CENTRAL TEXAS. THE FIRST FRONT ARRIVES TODAY WITH STRONG AND GUSTY NORTH WINDS THIS AFTERNOON AND SLIGHTLY COOLER HIGHS BEHIND THE FRONT TODAY AND TONIGHT. WILL BE ISSUING A WIND ADVISORY FOR STRONG AND GUSTY NORTH WINDS BEHIND TODAY/S COLD FRONT NORTHWEST OF AN ATHENS TO TEMPLE LINE. SOUTHERLY FLOW RETURNS QUICKLY ON SATURDAY AS ANOTHER LEE-SIDE TROUGH DEVELOPS AND A SURFACE LOW TRACKS ACROSS THE NORTHERN PLAINS AND MIDWEST. THIS FRONT SHOULD REACH THE RED RIVER VALLEY AREAS SATURDAY NIGHT...BUT IS NOT EXPECTED TO PENETRATE INTO NORTH TEXAS. THUS TEMPERATURES SHOULD REBOUND OUT WEST ON SATURDAY. SUNDAY BRINGS ANOTHER LEE-SIDE TROUGH AND AN INCREASE IN SOUTHERLY FLOW AND WARMER WEATHER WITH HIGHS IN THE 70S TO LOWER 80S FOR MOST OF THE CWA. AS THIS SURFACE LOW WINDS UP AND MOVES EAST...IT WILL SEND ANOTHER COLD FRONT DOWN INTO THE REGION ON MONDAY. AGAIN...DAYTIME TEMPERATURES ON MONDAY AND TUESDAY WILL NOT BE AFFECTED MUCH BUT LOWS ON TUESDAY MORNING WILL BE ABOUT 10 DEGREES COOLER THAN THOSE OF MONDAY MORNING. ANOTHER LEE-SIDE TROUGH WILL DEVELOP BY TUESDAY BUT SHOULD REMAIN TO OUR NORTH AND NORTHWEST THROUGH FRIDAY. THE MAIN EFFECT OF EACH OF THESE SYSTEMS FROM SATURDAY THROUGH NEXT WEEK WILL BE INCREASED WIND AND WARMER LOW TEMPERATURES ACROSS THE REGION AND AN INCREASE IN SURFACE MOISTURE. FORECAST SOUNDINGS INDICATE THE LOW LEVEL MOISTURE WILL REMAIN SHALLOW AND THERE WILL BE A CAP PRESENT THROUGH THE FORECAST. THIS ALONG WITH A LACK OF SYNOPTIC LIFT OR FAVORABLE ISENTROPIC PRESSURE ASCENT MEANS A DRY FORECAST FOR THE NEXT SEVEN DAYS. HOWEVER...IT ALSO MEANS AN INCREASED IN THE FIRE DANGER WEST OF I-35 ON THOSE DAYS WITH WARM DRY AIR AND WINDS AVERAGING 15 MPH OR HIGHER. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 39 69 46 74 / 0 0 0 0 0 WACO, TX 72 37 70 47 75 / 5 0 0 0 0 PARIS, TX 65 34 64 43 69 / 5 0 0 0 0 DENTON, TX 66 33 69 43 74 / 0 0 0 0 0 MCKINNEY, TX 65 37 66 43 72 / 0 0 0 0 0 DALLAS, TX 66 39 68 46 73 / 0 0 0 0 0 TERRELL, TX 66 37 65 45 70 / 5 0 0 0 0 CORSICANA, TX 68 38 66 47 72 / 5 0 0 0 0 TEMPLE, TX 75 39 71 48 76 / 10 0 0 0 0 MINERAL WELLS, TX 67 34 74 44 78 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR TXZ091>095-100>107-115>123-129>135-141>146-156>159. && 79/75
Hazardous weather outlook, Feb 13, 3:45 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CST THU FEB 13 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 345 PM CST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON FRIDAY AND SATURDAY FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 35/35W CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAVANAUGH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.